# SDR MALA100179

- Difficulty date: November 29, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 10,625 hours, 9,647 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LTS ON STATUS MESSAGE. EMERGENCY LIGHTS CAME ON INTERMITTENTLY WITH SWITCH IN ARMED POSITION. HALF OF THE EMERGENCY LIGHT - LT WINDOW EXIT SIGN, MAIN PAX DOOR EXIT SIGNS - ILLUMINATE. DEFERRED CABIN EMERGENCY LIGHTS IAW MEL 33-51-1-7 ENTERED IN MM02 MXC NOTIFIED 0782. CND SYS OPERATES NORMALLY, SUSPECT APU AUTO SHUTDOWN W/EMERGENCY LIGHTS ARMED CAUSED EMERGENCY LIGHTS TO COME ON. OPS CHECK GOOD IAW AMM 33-51. REMOVED FROM MM02 MXC NOTIFIED (46-32).
